CSpace

Browse/Search Results:  1-8 of 8 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Liouville theorem for poly-harmonic functions on R-+(n) 期刊论文
ARCHIV DER MATHEMATIK, 2020, 页码: 11
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Liouville theorems  Poly-harmonic functions  Super poly-harmonic properties  Harmonic asymptotic expansions  Navier problems  
Circle bundles over 4-manifolds 期刊论文
ARCHIV DER MATHEMATIK, 2005, 卷号: 85, 期号: 3, 页码: 278-282
Authors:  Duan, HB;  Liang, C
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
A note on the p-local rank 期刊论文
ARCHIV DER MATHEMATIK, 2005, 卷号: 84, 期号: 3, 页码: 198-204
Authors:  Wang, BS
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
20C20  
Minimal norm Jordan splittings of quadratic lattices over complete dyadic discrete valuation rings 期刊论文
ARCHIV DER MATHEMATIK, 2003, 卷号: 81, 期号: 4, 页码: 402-415
Authors:  Xu, F
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Oscillation criteria for second order matrix differential systems 期刊论文
ARCHIV DER MATHEMATIK, 2001, 卷号: 76, 期号: 5, 页码: 385-390
Authors:  Wang, QR
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Strictly wild algebras with radical square zero 期刊论文
ARCHIV DER MATHEMATIK, 2001, 卷号: 76, 期号: 2, 页码: 95-99
Authors:  Han, Y
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
ON A CONJECTURE OF CROFT, FALCONER AND GUY ON FINITE PACKINGS 期刊论文
ARCHIV DER MATHEMATIK, 1995, 卷号: 64, 期号: 3, 页码: 269-272
Authors:  ZONG, C
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
A NOTE ON THE DEGREE OF APPROXIMATION OF FOURIER-SERIES 期刊论文
ARCHIV DER MATHEMATIK, 1984, 卷号: 42, 期号: 2, 页码: 157-158
Authors:  TONG, JC
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30